# SDR CHQ00068

- Difficulty date: December 13, 2001
- Submitted: December 14, 2001
- Operation: Air carrier
- Aircraft: N150
- Make and model: Saab SF340A
- Aircraft serial: 150
- Aircraft time: 27,543 hours, 29,897 cycles
- Engine: Ge CT75A2
- Engine time: 23,534 hours, 26,765 cycles
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Connector
- Condition: Dirty
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, X
- Precautionary procedure: O

## Discrepancy

ON TRAINING FLIGHT CREW REPORTED ACCOMPLISHED V1 CUT AND AT ADDITION OF TORQUE TO RT ENGINE FLAMED OUT IN FLIGHT.  CLEANED CANNON PLUGS, GROUND RAN, TEST FLEW AND COULD NOT DUPLICATE THE PROBLEM.
